# SDR DALA2015022101521

- Difficulty date: February 20, 2015
- Submitted: February 23, 2015
- Operation: Air carrier
- Aircraft: N971DL
- Make and model: Doug MD-88
- Aircraft serial: 53214
- Aircraft time: 62,201 hours, 45,832 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PITTING CORROSION ON EXTERNAL FUSELAGE SKIN REPAIR DOUBLER BENEATH RUBSTRIPS AT FILLET PANELS AREA FROM STA Y= 758 -778 BETWEEN LONGERONS 29RT AND 27RT.  REPAIR DOUBLER WAS REPLACED IAW ER/A 330196, REV "C".
